MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48950116
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one of the two cages migrated post-operatively.Patient is scheduled for a revision on (b)(6) 2019.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history records were reviewed and no manufacturing issues were identified.A complaint history review was conducted and no similar complaints were identified.X rays provided confirmed 1 titanium pl cage migrated post-operatively, revision surgery was performed.No operative notes or medical history provided, no information on the patient, no patient fall or trauma, and it is unknown what the patient's activity level is, what level it was implanted, if the pedicle screws were implanted prior to disc prep, and if bone graft was use.Additionally, from the x ray, it appears that the disc space was not fully level, which may have impeded the implant during initial insertion.The surgical technique states that the compression or distraction maneuvers should be performed once all of the blockers are inserted but not final tightened.In this case, the blockers were final tightened before compression was applied.This may have caused extra stress on the supplemental fixation.As the device was not returned, a definite root cause cannot be determined.Possible contributing factors include disc space prep, patient post op activity, final tightening before compression, lack of bone graft used.H3 other text : device was not returned and therefore could not be evaluated.
 
Event or Problem Description
It was reported that one of the two cages migrated post-operatively.Patient underwent revision surgery on (b)(6) 2019.

Brand Name
11MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8674331
Report Number3004024955-2019-00016
Device Sequence Number2510755
Product Code MAX
UDI-Device Identifier07613327117356
UDI-Public07613327117356
Combination Product (Y/N)N
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48950116
Device Lot NumberE099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;